# SDR SWAA2012082006841

- Difficulty date: August 4, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 89,365 hours, 61,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6545409
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE NOSE WHEEL WELL CRACKED AT BS 245, RBL 15.  REPAIRED NOSE WHEEL WELL IAW SRM.
